AN APPLICATION OF THE KMT CONSTRUCTION TO THE PATHWISE WEAK ERROR IN THE EULER APPROXIMATION OF ONE-DIMENSIONAL DIFFUSION PROCESS WITH LINEAR DIFFUSION COEFFICIENT

Type de document :
Article dans une revue
The Annals of Applied Probability, 2017, 27 (4), pp.2419-2454. 〈10.1214/16-AAP1263〉
Liste complète des métadonnées

https://hal-upec-upem.archives-ouvertes.fr/hal-01585830
Contributeur : Emmanuelle Clément <>
Soumis le : mardi 12 septembre 2017 - 10:05:35
Dernière modification le : jeudi 11 janvier 2018 - 06:25:42

Identifiants

Citation

Emmanuelle Clément, Arnaud Gloter. AN APPLICATION OF THE KMT CONSTRUCTION TO THE PATHWISE WEAK ERROR IN THE EULER APPROXIMATION OF ONE-DIMENSIONAL DIFFUSION PROCESS WITH LINEAR DIFFUSION COEFFICIENT. The Annals of Applied Probability, 2017, 27 (4), pp.2419-2454. 〈10.1214/16-AAP1263〉. 〈hal-01585830〉

Partager

Métriques

Consultations de la notice

65